# SDR AALA202506117145

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 75,615 hours, 29,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23285
- Condition: Defective
- Location: Zone 800
- Part time: 10,277 hours, 4,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE ARMING LEVER DIFFICULT TO ARM, LEVER GETS PUSHBACK FROM RUBBER STOP. MAINTENANCE FOUND THE R1 DOOR SLIDE WAS CAUSING THE ISSUE AND REPLACED IT PER TASK CARD 26L00025010. A SATISFACTORY OPERATIONAL CHECK OF THE DOOR ARMING SYSTEM WAS ACCOMPLKISHED WITH NO ISSUES NOTED.
